Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the absence of rapidly decaying solutions for parabolic operators whose coefficients are non-Lipschitz continuous in time


Authors: Daniele Del Santo and Martino Prizzi
Journal: Proc. Amer. Math. Soc. 135 (2007), 383-391
MSC (2000): Primary 35K10, 35B40
Published electronically: August 2, 2006
MathSciNet review: 2255284
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find minimal regularity conditions on the coefficients of a parabolic operator, ensuring that no nontrivial solution tends to zero faster than any exponential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35K10, 35B40

Retrieve articles in all journals with MSC (2000): 35K10, 35B40


Additional Information

Daniele Del Santo
Affiliation: Dipartimento di Matematica e Informatica, Università di Trieste, Via Valerio 12/1, 34127 Trieste, Italy
Email: delsanto@univ.trieste.it

Martino Prizzi
Affiliation: Dipartimento di Matematica e Informatica, Università di Trieste, Via Valerio 12/1, 34127 Trieste, Italy
Email: prizzi@dsm.univ.trieste.it

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08465-6
PII: S 0002-9939(06)08465-6
Keywords: Parabolic operator, rapidly decaying solution, modulus of continuity, Osgood condition
Received by editor(s): September 7, 2004
Received by editor(s) in revised form: August 22, 2005
Published electronically: August 2, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.